# SDR COEA2020011651810

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,741 hours, 30,221 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4019501
- Part serial: AL825
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 301,AIR TURNBACK.   BLUE SIDE LOW LEVEL WARNING LIGHT AND CCAS BLUE HYDRAULIC CAUTION IN FLIGHT. AIRCRAFT WAS RETURNED TO HNL. EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE BLUE HYDRAULIC PUMP, HYDRAULIC HOSE AND GREEN HYDRAULIC SYSTEM PRESSURE FILTER. OPS AND LEAK CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
